# SDR UPS99229674

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT LIGHTS LEFT ON FROM LAST FLIGHT.  RELAMPED AND REPLACED BATTERY, OPS CHECK GOOD.
